# SDR CALA2025011400117

- Difficulty date: January 10, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311283020201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR STRUCTURE CORROSION AT RH FLOOR BEAM Y-81 AT FR 14 AT I/B FWD MONUMENT MOUNT. GENERATED BY ON HAECO LCQ NR 9292880 / 36880 REMOVED AND REPLACED FLOOR BEAM -Y81 FR 12-14 IAW A320 SRM 51-42 -11 P18-21
